# SDR USAA20090615BA036

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN - THE DOOR L3 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  DOOR ASSIST BOTTLE PRESSURE RECHARGED.
